# SDR USAA920081838

- Difficulty date: October 8, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 48,754 hours, 32,415 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR, CRACK THRU INSULATION PIN HOLE OF WEB AT BS 178 BULKHEAD, WL 234, RBL 17.  REPAIRED WEB AT BS 178 BULKHEAD, WL 234, RBL 17 IAW B737 SRM 53-10-08 REPAIR 12.
